MathSciNet Relay Station
MathSciNet bibliographic data
MR2824732 93B05 (26A33 34A08 34G20 45J05)
Sakthivel, R.; Ren, Yong; Mahmudov, N. I. On the approximate controllability of semilinear fractional differential systems. Comput. Math. Appl. 62 (2011), no. 3, 1451–1459.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement